# SDR AWXA200600620

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,751 hours, 33,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MAINTENANCE REPORTED THAT THE FORWARD LT EMERGENCY FLASHLIGHT WAS NOT BLINKING.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
